About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 793548, 6 pages
http://dx.doi.org/10.1155/2012/793548
Research Article

Quasimonotone and Almost Increasing Sequences and Their New Applications

P.O. Box 121, 06502 Bahçelievler, Ankara, Turkey

Received 11 August 2012; Accepted 4 September 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 Hüseyin Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. K. Bari and S. B. Stečkin, “Best approximations and differential properties of two conjugate functions,” Trudy Moskovskogo Matematičeskogo Obščestva, vol. 5, pp. 483–522, 1956 (Russian).
  2. R. P. Boas, “Quasi-positive sequences and trigonometric series,” Proceedings of the London Mathematical Society, vol. 14, pp. 38–46, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. M. Flett, “On an extension of absolute summability and some theorems of Littlewood and Paley,” Proceedings of the London Mathematical Society, vol. 7, pp. 113–141, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Borwein and F. P. Cass, “Strong Nörlund summability,” Mathematische Zeitschrift, vol. 103, pp. 94–111, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Bor, “A new application of δ-quasi-monotone and almost increasing sequences,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2899–2902, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Pati, “The summability factors of infinite series,” Duke Mathematical Journal, vol. 21, pp. 271–284, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. S. Bosanquet, “A mean value theorem,” Journal of the London Mathematical Society, vol. 16, pp. 146–148, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. R. Mehdi, Linear transformations between the Banach spaces Lp and lp with applications to absolute summability [Ph.D. thesis], University College and Birkbeck College, London, UK, 1959.
  9. H. Bor, “An application of almost increasing and δ-quasi-monotone sequences,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, article 16, 2002.
  10. R. S. Varma, “On the absolute Nörlund summability factors,” Rivista di Matematica della Università di Parma, vol. 3, no. 4, pp. 27–33, 1977.